# SDR DXTA200702566

- Difficulty date: October 24, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 7,127 hours, 4,461 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 00600847
- Condition: Vibrates
- Location: Mlg
- Part time: 289 hours, 175 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AT THE BEGINNING OF TAKE-OFF ROLL THE NOSE WHEEL STARTED TO SHIMMY AS THE AIR SPEED INCREASED THE SHIMMY BECAME WORSE. TAKE OFF WAS ABORTED.  REMOVED LH NLG WHEEL ASSY P/N 3-1538-1 S/N 0060 &INSTALLED OVERHAULED ASSY P/N 3-1538-1 S/N ON 0370. REMOVED RH NLG WHEEL ASSY P/N 3-1538-1 S/N 0847 &INSTALLED OVERHAULED ASSY P/N 3-1538-1 S/N 0681 PER CE750 MM 32-41-01. ALL TESTS PASS AT THIS TIME.
